# SDR FDEA201406021277

- Difficulty date: June 2, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 56,485 hours, 20,874 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102911
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, BS 1460 STRINGER 23L TO 27L FRAME INBD FLANGE CORRODED.  FOUND OUT OF LIMITS IAW SRM 53-00-07, FIG. 101,   DETAIL II.  REMOVED AND REPLACED FRAME IAW SRM 51-40-02 AND DRAWING 146N1029.    MAJOR REPAIR.
